# SDR GTIA2023111437608

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N710NK
- Make and model: Airbus A321-271N
- Aircraft serial: 11458
- Aircraft time: 643 hours, 213 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FUME EVENT: FA'S REPORTED DIRTY SOCK FUMES AT REAR OF A/C FROM BACK GALLEY THRU ROW 35. IN CRUISE WHEN SMELL STARTED. DESCENT TO 10,000 AND FUME PROCEDURE ACTIONED. PACKS OFF RAM AIR ON. FUMES DISSIPATED PARTIALLY BUT STILL PRESENT.-PERF #1 AND #2 ENG RUN WITH PACKS IAW AMM 71-00-00. NO ODORS WITHIN CABIN. APPLIED TSM 05-50-810831.AC OKAY FOR CONTINUED SERVICE.
